MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS
Model Number ESR8162400
Medical Device Problem Codes Fracture (1260); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
According to available information, this device required replacement due to tubing extruding from the scrotum.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
Additional information received further reported that there was a break in the clear tubing.
 
Additional Manufacturer Narrative
D4 lot number: 3524768.Correction: the d4 item number and unique identifier were previously reported as item number es28202400 and udi (b)(4); however, additional review determined the item number and udi were unknown at that time.The item number and udi have been corrected based on additional information received.
 
Additional Manufacturer Narrative
Titan otr pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.Partial separations, surrounded by abrasion, were noted on the longer exhaust tube of the pump.These were not sites of leakage.A separation, surrounded by abrasion, was noted on the longer exhaust tube of the pump.This is a site of leakage.Abrasion was noted on the exhaust tube of cylinder 1.Partial separations, surrounded by abrasion, were noted on the exhaust tube of cylinder 1.This was not a site of leakage.No functional abnormalities were noted with cylinder 1 or cylinder 2.Abrasion was noted on the inlet tube of the reservoir.Partial separations, surrounded by abrasion, were noted on the inlet tube of the reservoir.This is not a site of leakage.No functional abnormalities were noted with the reservoir.Based on examination of the returned product, it was concluded that the abrasion marks noted on both exhaust tubes and inlet tube of the pump matched in such a way to conclude that they had overlapped and abraded against one another while in-vivo enough to cause a separation of the longer exhaust tubing.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN OTR
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key13690208
Report Number2125050-2022-00206
Device Sequence Number1945057
Product Code FHW
UDI-Device Identifier05708932487528
UDI-Public05708932487528
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberESR8162400
Device Catalogue NumberES2820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer03/21/2022
05/27/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date03/23/2022
06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale